Horrible Side Effects From Cipro for Prostatitis

by Ronnie

I would like to tell my experience with cipro after taking it for 8 days.I took cipro for 8 days for a chronic prostatitis prescribed for 24 days.Prescribed two 500mg twice a day,now I have severe joint pain, and pain in muscles,extreme pain in my tendons, left leg, right arm and shoulder,insomnia,ringing in both ears and depression.


If I had taken cipro for 24 days as the doctor had prescribed,I believe I would be totally crippled. PS, GOOD LUCK TO ALL CIPRO VICTIMS.

Comments for Horrible Side Effects From Cipro for Prostatitis

Click here to add your own comments

Get the book.
by: Kerri Knox, RN- The Immune System Queen

Hi Ronnie,

I'm so sorry to hear about your health problems from Cipro. Frankly, it's my opinion that Cipro is too dangerous to be given for anything but life threatening infections and that prostatitis does not qualify as such. Certainly, thousands of doctors disagree with this- but they also have not gone through what you have gone through after taking Cipro. If they had, then they would not be so cavalier about prescribing it.

In any case, you now have to deal with the symptoms that you have. And the best way to do this and to get back on track to being healthy again is to get my book The Levaquin Tendonitis Solution and get on the protocol that will give you the best chance at getting better. I look forward to seeing you on the forums and hearing about your progress.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Cipro is Poison
by: Madison

I initially took Cipro Oral to treat Epididymitis and the Military Doc told me to take a 500 MG pill twice a day, so 1000 MG's a day for 10 whole days.

I was very sick and did not know if it was from the Epididymitis or the effects of the Cipro on my body. This happened to me back in March of 2015, so just about eight months ago. I have had a very dry fuzzy tongue for 8 months, chest pain, which I was told I now have GERD, I feel fatigued, I always feel bloated, my muscles feel weak, and my eyes always burn, not to mention every tendon and joint in my body pops like crazy when I get out of bed in the morning.

I just hope there is an end to all this suffering soon because I am normally a very healthy man, but I feel Cipro has taken that away from me.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video